# SDR DALA1156760686

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 47,924 hours, 21,304 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOXIOUS FUMES FROM AFT GALLEY WHILE AT FL370.  FUMES DISSIPATED AFTER THE QRH WAS ACCOMPLISHED.  FLIGHT DIVERTED TO FSD AND LANDED WITHOUT INCIDENT.  FOUND PLASTIC ON BOTTOM OF COFFEE POT AND WARMING PLATE.  CLEANED POT AND HOTPLATE.  RAN ENGINES THROUGH BLEED SHIFT.  NO ODOR IN GALLEY.
